# SDR LR7A9831

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOSS OF UTILITY HYD SYSTEM.  REMOVED AND REPLACED LAND GEAR DOWN HYD LINE WHICH WAS BROKEN.  ALSO, REPLACED THE EMERGENCY DOWN HYD LINE, WEATHER BEATING BAD.  PRESSURE TESTED GOOD IAW LOCKHEED MM CHAPTER 32.  REFILLED HYD RES UTILITY HYD SYSTEM.
